MAUDE Adverse Event Report: ZIMMER BIOMET, INC. OSS CEMENTED IM STEM 11X150; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. OSS CEMENTED IM STEM 11X150; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 05/03/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2023-01155, and 0001825034-2023-01157.D10 medical devices: oss 7cm seg ellipt femoral rt catalog#: 150356 lot#: 122370; oss non-mod tib plate long 67 catalog#: 150420 lot#: 662850; oss tibial poly bearing 12mm catalog#: 150410 lot#: 981590; oss poly tibial bushing catalog#: 150476 lot#: 735100; oss poly femoral bushings catalog#: 150477 lot#: 412030; oss poly lock pin catalog#: 150478 lot#: 887350; oss axle catalog#: 150480 lot#: 576510; oss reinforced yoke catalog#: 150493 lot#: 737520.G3 foreign source: australia.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as it was discarded.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported patient underwent a right knee revision approximately fourteen months post-implantation due to loosening.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.H6: suggested code: mechanical g4-stem.Reported event was confirmed by review of medical records provided.Device was not returned.Device history record (dhr) was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause cannot be determined.X-ray review indicates there is loosening and angulation of the femoral implant of the right knee arthroplasty with implant subsidence.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
OSS CEMENTED IM STEM 11X150
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key16977441
Report Number0001825034-2023-01156
Device Sequence Number2317925
Product Code KRO
UDI-Device Identifier00880304238930
UDI-Public(01)00880304238930(17)310726(10)851740
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K123501
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number150365
Device Lot Number851740
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/03/2023
Supplement Date Received by Manufacturer06/12/2023
Initial Report FDA Received Date05/22/2023
Supplement Report FDA Received Date06/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/26/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale
Patient Weight88 KG